c -continuity and closed graphs

Tibor Neubrunn

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 2, page 172-178
  • ISSN: 0528-2195

How to cite

top

Neubrunn, Tibor. "$c$-continuity and closed graphs." Časopis pro pěstování matematiky 110.2 (1985): 172-178. <http://eudml.org/doc/19420>.

@article{Neubrunn1985,
author = {Neubrunn, Tibor},
journal = {Časopis pro pěstování matematiky},
keywords = {generalized continuity; closed graph},
language = {eng},
number = {2},
pages = {172-178},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {$c$-continuity and closed graphs},
url = {http://eudml.org/doc/19420},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Neubrunn, Tibor
TI - $c$-continuity and closed graphs
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 2
SP - 172
EP - 178
LA - eng
KW - generalized continuity; closed graph
UR - http://eudml.org/doc/19420
ER -

References

top
  1. J. Dugundji, Topology, Allyn Bacon, Boston 1976. (1976) MR0478089
  2. J. Doboš, On discontinuity points of functions with closed graphs, (to appear). Zbl0581.54008
  3. K. R. Gentry, H. B. Hoyle, C-continuous functions, The Yokohama Math. Ј. 18-21 (1970-1973), 72-76. (1970) Zbl0217.48001MR0282346
  4. R. V. Fuller, Relations among continuous and various non-continuous functions, Pac. Ј. Math. 25 (1968), 495-509. (1968) Zbl0165.25304MR0227952
  5. J. E. Joseph, Multifunctions and graphs, Pac. Ј. Math. 79 (1978), 509-529. (1978) Zbl0405.54013MR0531332
  6. K. Kuratowski A. Mostowski, Set theory with an introduction to Descгiptive Set Theory, Warszawa 1976. (1976) Zbl0337.02034MR0485384
  7. P. Kostyrko, A note on functions with closed graphs, Čas. Pěst. Mat. 94 (1969), 202-205. (1969) Zbl0175.49402MR0253304
  8. P. E. Long, Functions with closed graphs, Amer. Math. Monthly 76 (1969), 930-932. (1969) Zbl0182.56002MR1535590
  9. A. Lechicki, On continuous and measurable multifunctions, Аnn. Soc. Math. Pol. Ser. I. Сomm. Math. 21 (1979), 142-155. (1979) Zbl0443.54014MR0577679
  10. W. L. Strother, Сontinuous multivalued functions, Boll. da Soc. de Mat. Sao Paolo 10 (1958), 87-120. (1958) MR0122961

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.